# SDR JJBA20221223021

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 37,906 hours, 24,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD FLOOR BOARD PHOTO ILLUMINESCENT STRIPS LOOSE	SECURED FOWARD PHOTO ILLUMINANT STRIPS
